Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Convergencia casi segura")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 718

  • Page / 29
Export

Selection :

  • and

Multitype finite mean supercritical age-dependent branching processesCOHN, H.Journal of applied probability. 1989, Vol 26, Num 2, pp 398-403, issn 0021-9002, 6 p.Article

Corrigendum à la Note « Ajustement polynomial local de la fonction d'égalisation équipercentile: convergence uniforme presque sûre » [C. R. Acad. Sci. Paris, Ser. I 347 (3―4) (2009) 195―200]EL FASSI, Kaouthar; ABDOUS, Belkacem; MESBAH, Mounir et al.Comptes rendus. Mathématique. 2009, Vol 347, Num 13-14, issn 1631-073X, p. 827Article

On the almost sure convergence of a general stochastic approximation procedureEVANS, S. N; WEBER, N. C.Bulletin of the Australian Mathematical Society. 1986, Vol 34, Num 3, pp 335-342, issn 0004-9727Article

Almost sure multifractal spectrum for the tip of an SLE curveJOHANSSON VIKLUND, Fredrik; LAWLER, Gregory F.Acta mathematica. 2012, Vol 209, Num 2, pp 265-322, issn 0001-5962, 58 p.Article

Some inequalities for strong martingalesFRANGOS, N. E; IMKELLER, P.Annales de l'I.H.P. Probabilités et statistiques. 1988, Vol 24, Num 3, pp 395-402, issn 0246-0203Article

Théorèmes de convergence presque sûre pour une classe d'algorithmes stochastiques à pas décroissant = Almost sure convergence theorems for a class of stochastic algorithms with decreasing stepMETIVIER, M; PRIOURET, P.Probability theory and related fields. 1987, Vol 74, Num 3, pp 403-428, issn 0178-8051Article

On the convergence of orthogonal seriesBEDNORZ, Witold.Comptes rendus. Mathématique. 2011, Vol 349, Num 7-8, pp 455-458, issn 1631-073X, 4 p.Article

On the length of the longest increasing run in RFROLOV, A. N; MARTIKAINEN, A. I.Statistics & probability letters. 1999, Vol 41, Num 2, pp 153-161, issn 0167-7152Article

Random multilinear formsKRAKOWIAK, W; SZULGA, J.Annals of probability. 1986, Vol 14, Num 3, pp 955-973, issn 0091-1798Article

Sur le comportement asymptotique des combinaisons linéaires de statistiques d'ordre extrêmes issues d'une distribution appartenant au domaine d'attraction de la loi de Gumbel = On the asymptotic behaviour of linear combinations of extreme order statistics from a distribution in the domain of attraction of a Gumbel lawNECIR, A. H.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1991, Vol 312, Num 1, pp 159-163, issn 0764-4442, 5 p.Article

A theorem of stochastic representation related to Monge-Kantorovich problemBELILI, N.Statistics & probability letters. 1999, Vol 41, Num 2, pp 139-143, issn 0167-7152Article

On pattern analysis in the non-convex caseCUEVAS, A.Kybernetes. 1990, Vol 19, Num 6, pp 26-33, issn 0368-492X, 8 p.Article

Strong limit theorems for quasi-orthogonal random fieldMORICZ, F.Journal of multivariate analysis. 1989, Vol 30, Num 2, pp 255-278, issn 0047-259X, 24 p.Article

Self-attracting diffusions : Case of the constant interactionRAIMOND, O.Probability theory and related fields. 1997, Vol 107, Num 2, pp 177-196, issn 0178-8051Article

On approximation of solutions of multidimensional SDE's with reflecting boundary conditionsSLOMINSKI, L.Stochastic processes and their applications. 1994, Vol 50, Num 2, pp 197-219, issn 0304-4149Article

The almost sure behaviour of the oscillation modulus of the multivariate empirical processEINMAHL, J. H. J; RUYMGAART, F.-H.Statistics & probability letters. 1987, Vol 6, Num 2, pp 87-96, issn 0167-7152Article

On almost sure convergence of conditional empirical distribution functionsSTUTE, W.Annals of probability. 1986, Vol 14, Num 3, pp 891-901, issn 0091-1798Article

The Improved LaSalle-Type Theorems for Stochastic Differential Delay EquationsXIAOYUE LI; XUERONG MAO.Stochastic analysis and applications. 2012, Vol 30, Num 4, pp 568-589, issn 0736-2994, 22 p.Article

Un théorème central limite presque sûr pour des formes quadratiques = An almost sure central limit theorem for a class of quadratic formsCADRE, B.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1995, Vol 321, Num 2, pp 237-240, issn 0764-4442Article

Almost sure limit sets of random samples in RdDAVIS, R. A; MULROW, E; RESNICK, S. I et al.Advances in applied probability. 1988, Vol 20, Num 3, pp 573-599, issn 0001-8678Article

Convergent martingales of asymptotically minimal fluctuationCLARK, J. M. C.Probability theory and related fields. 1987, Vol 75, Num 4, pp 531-543, issn 0178-8051Article

The asymptotic behavior of sums of exponential extreme valuesDEHEUVELS, P; MASON, D. M.Bulletin des sciences mathématiques (Paris. 1885). 1988, Vol 112, Num 2, pp 211-233, issn 0007-4497Article

The Andersen-Jessen theorem revisitedSCHMIDT, K. D.Mathematical proceedings of the Cambridge Philosophical Society. 1987, Vol 102, Num 2, pp 351-361, issn 0305-0041Article

An extension of the almost sure max-limit theoremFAHRNER, I.Statistics & probability letters. 2000, Vol 49, Num 1, pp 93-103, issn 0167-7152Article

Théorèmes fonctionnels d'Erdös-Rényi relatifs aux processus linéaires ; du type Shepp-Sur le problème du geyser stochastique - Estimateurs du coefficient d'adjustement - Extension du théorème d'Erdös-Rényi = Functional versions of the Erdös-Rényi theorem relating to a linear processes ; Shepp type-On the stochastic geyser problem - Estimators of the adjustment coefficient-A general version of the Erdös-Rényi's theoremOuld Khal, Abdellah; Deheuvels, P.1996, 99 p.Thesis

  • Page / 29